# SDR FDEA201003130807

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 651986220
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT, RT MID CHORD CORRODED AT STA 294.5.  REMOVED CORROSION FROM RT MID CHORD AT STA 294.5 IAW SRM, REV 102, 51-10-6. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1, FIG 1.  R & R MID CHORD PN 65-19862-20 AND 2 VERTICAL STIFFENERS, PN 65-19863-10 AND 65-19863-12, IAW DWG NR 65-18415. INSTALLED RT   MID CHORD AND 2 VERTICAL STIFFENERS IAW DWG NR 65-18415 AND SRM 51-30-2.
